| Catalog Number |
0375542000 |
| Medical Device Problem Code |
Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/04/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that foreign body was found in the sterile packaging.
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that foreign body was found in the sterile packaging.
Additional Manufacturer Narrative
Alleged failure: foreign body found in sterile packaging.The failure(s) identified in the investigation is consistent with the complaint record.The probable root cause could be an inadequate cleaning process and/or uncontrolled environmental conditions.Additionally, a capa was opened to address the issue.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.